Tokyo Journal of Mathematics

A Partial Order of Knots

Kouki TANIYAMA

Full-text: Open access

Abstract

In this paper we introduce a new partial order $\leqq$ on the set of all classical knots. We show for example that every nontrivial knot $\geqq$ the trefoil knot.

Article information

Source
Tokyo J. of Math. Volume 12, Number 1 (1989), 205-229.

Dates
First available: 1 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270133558

Digital Object Identifier
doi:10.3836/tjm/1270133558

Mathematical Reviews number (MathSciNet)
MR1001742

Citation

TANIYAMA, Kouki. A Partial Order of Knots. Tokyo Journal of Mathematics 12 (1989), no. 1, 205--229. doi:10.3836/tjm/1270133558. http://projecteuclid.org/euclid.tjm/1270133558.


Export citation